# SDR GTIA040803

- Difficulty date: October 12, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- Engine: Pwa JT8D219
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Disconnected
- Location: L2 Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE DEPLOY LANYARD CABLE DISCONNECTED.  RECONNECTED DEPLOY LANYARD TO GIRT BAR RECEPTACLE.
